# SDR AALA201802029003

- Difficulty date: January 9, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 151ZG BETWEEN FRAMES 56 TO 58,  -Y765 TO  Y765.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109, AND IRM 9701 REVISION G.
